# SDR 2018FA0000096

- Difficulty date: September 7, 2017
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N614HH
- Make and model: Snias AS350B3
- Aircraft serial: 8305
- Engine: Tmeca ARRIEL2D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Condition: Backed Out
- Location: Tail Rotor Gb
- Component: Gearbox
- Component part number: 350A33021000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  NOTICED THAT THE TAIL ROTOR GEARBOX CONTROL LEVER LOWER BUSHING HAD BACK OUT OF ITS HOLE A FEW THOUSANDTHS OF AN INCH.  THE  LEVER HAD BEEN REPLACED 86.9 HOURS PREVIOUSLY FOR THE SAME PROBLEM.  THIS IS A RECURRING PROBLEM.
